# SDR DALA2017111008050

- Difficulty date: November 9, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 85,239 hours, 11,649 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SAFETY CHECK,  PRIOR TO OPERATING THE FLAPS, FOUND .5 INCH HOLE IN LEFT OTBD MAIN FLAP, 47 INCHES FROM THE INBD END AND 31 INCHES FWD. OF AFT EDGE.  REPAIRED IAW SRM 57-53-01.
